# SDR UPS04843515

- Difficulty date: October 27, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DWG5644130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 15L CRACKED AT STA 1750.  REMOVED CRACKED LONGERON SECTION FROM 1740-1760, 2 SHEAR TIES AT STA 1750  END FITTING AT STA 1760 REF SRM 51-1-21 AND 53-2-3.  FABRICATED REPLACEMENT LONG SECTION FROM S1616757 EXT AND STRAPS FROM 7075T6-.080 PER SRM 53-2-3.  INSTALLED ALL PARTS AND NEW SPLICE FITTING PER SRM 53-2-3, 51-1-20D, AND 51-1-8.
